MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 150X16MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 150X16MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7444
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(4).The patient was revised to address loosening of the femoral component and the femoral sleeve at the bone to implant interface.Patient had a left distal femoral replacement on (b)(6) 2019 after history of failed hardware plate and screws of the femur.It was revised for loose sleeve component and fracture of the stem sleeve junction.The stem was well fixed with fracture at the threaded portion of the stem, leaving behind the threads of the stem in the sleeve.The sleeve and femoral construct were loose and removed as well was the poly.The tibia was retained as well as the patella component of the left knee.No delay in surgery.Doi:(b)(6) 2019.Dor:(b)(6) 2021.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
UNIVERSAL STEM 150X16MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12454022
Report Number1818910-2021-19846
Device Sequence Number3515556
Product Code JWH
UDI-Device Identifier10603295217992
UDI-Public10603295217992
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-7444
Device Catalogue Number867444
Device Lot Number579554
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XXSM LT; LPS FEM TO SLEEVE ADAPTER +5; LPS UNIV TIB HIN INS XXSM 12MM; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 150X16MM FLUTED; UNKNOWN KNEE PATELLA; UNKNOWN KNEE TIBIAL TRAY; LPS DISTAL FEM COMP XXSM LT; LPS FEM TO SLEEVE ADAPTER +5; LPS UNIV TIB HIN INS XXSM 12MM; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 150X16MM FLUTED; UNKNOWN KNEE PATELLA; UNKNOWN KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR